# SDR FOTR2019813837

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ITERCOSTAL BETWEEN BS 700-720 & STR 27L - 28L. REMOVED INTERCOSTAL AT BS 700-720 BETWEEN STR 27L-28L IAW SRM 51-30-2. FAB NEW INTERCOSTAL FROM 7075-T6 .032" PO 90010274 DIM 19.5" X 8.5" IAW SRM 53-10-2 FIG 3 & 51-20-1 FIG 3 & 51-30-5.  PART TREATED AND PRIMED IAW SRM 51-10-2 NEW INTERCOSTAL INSTALLED AT BS 700-720, STR 27L-28L.
